# SDR F3LA200700211

- Difficulty date: August 30, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED LT DOOR SEAL CORRODED AT NUT PLATE HOLE AT FR66.  FABRICATED REPAIR ANGLE, FILLERS AND DOUBLER IAW SRM 53-41-14.  INSTALLED SPLICE ANGLE, DOUBLERS AND FILLER IAW SRM 53-41-11.
